# SDR DXTA200702707

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 8,442 hours, 5,413 cycles
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143798
- Condition: Cracked
- Location: Cockpit
- Part time: 8,442 hours, 5,413 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RT SIDE, SIDE WINDOW SHATTERED.  REMOVED AND REPLACE COPILOTS RIGHT SIDE WINDOW RIG INSTALLED A NEW (RIGHT SIDE WINDOW RIG) P# 9914379-8, (SEAL) P#6211407-5, (WASHER) P# NAS1149F0363P NEW, (NUTS)P#MS21044H3 NEW, AND (SCREWS) P# NAS1580C3R14 IAW 750MM 56-12-001 30-41-00 FOUND NO DEFECT/DAMAGED TO AREA AT THIS POINT IN TIME AFTER FT OPERATION.
